Typesetting math: 100%
Correction

Correction: Some new estimates of well known inequalities for (h1,h2)-Godunova-Levin functions by means of center-radius order relation

  • Correction of: AIMS Mathematics 8: 3101-3119.
  • Received: 11 April 2023 Accepted: 11 April 2023 Published: 11 April 2023
  • Citation: Waqar Afzal, Khurram Shabbir, Thongchai Botmart, Savin Treanţă. Correction: Some new estimates of well known inequalities for (h1,h2)-Godunova-Levin functions by means of center-radius order relation[J]. AIMS Mathematics, 2023, 8(6): 13789-13790. doi: 10.3934/math.2023702

    Related Papers:

    [1] Waqar Afzal, Khurram Shabbir, Thongchai Botmart, Savin Treanţă . Some new estimates of well known inequalities for (h1,h2)-Godunova-Levin functions by means of center-radius order relation. AIMS Mathematics, 2023, 8(2): 3101-3119. doi: 10.3934/math.2023160
    [2] Waqar Afzal, Khurram Shabbir, Thongchai Botmart . Generalized version of Jensen and Hermite-Hadamard inequalities for interval-valued (h1,h2)-Godunova-Levin functions. AIMS Mathematics, 2022, 7(10): 19372-19387. doi: 10.3934/math.20221064
    [3] Waqar Afzal, Sayed M. Eldin, Waqas Nazeer, Ahmed M. Galal . Some integral inequalities for harmonical cr-h-Godunova-Levin stochastic processes. AIMS Mathematics, 2023, 8(6): 13473-13491. doi: 10.3934/math.2023683
    [4] Waqar Afzal, Waqas Nazeer, Thongchai Botmart, Savin Treanţă . Some properties and inequalities for generalized class of harmonical Godunova-Levin function via center radius order relation. AIMS Mathematics, 2023, 8(1): 1696-1712. doi: 10.3934/math.2023087
    [5] Waqar Afzal, Khurram Shabbir, Thongchai Botmart . Correction: Generalized version of Jensen and Hermite-Hadamard inequalities for interval-valued (h1,h2)-Godunova-Levin functions. AIMS Mathematics, 2023, 8(6): 13793-13794. doi: 10.3934/math.2023704
    [6] Waqar Afzal, Mujahid Abbas, Sayed M. Eldin, Zareen A. Khan . Some well known inequalities for (h1,h2)-convex stochastic process via interval set inclusion relation. AIMS Mathematics, 2023, 8(9): 19913-19932. doi: 10.3934/math.20231015
    [7] Iqra Nayab, Shahid Mubeen, Rana Safdar Ali, Faisal Zahoor, Muath Awadalla, Abd Elmotaleb A. M. A. Elamin . Novel fractional inequalities measured by Prabhakar fuzzy fractional operators pertaining to fuzzy convexities and preinvexities. AIMS Mathematics, 2024, 9(7): 17696-17715. doi: 10.3934/math.2024860
    [8] Waqar Afzal, Thongchai Botmart . Some novel estimates of Jensen and Hermite-Hadamard inequalities for h-Godunova-Levin stochastic processes. AIMS Mathematics, 2023, 8(3): 7277-7291. doi: 10.3934/math.2023366
    [9] Waqar Afzal, Khurram Shabbir, Savin Treanţă, Kamsing Nonlaopon . Jensen and Hermite-Hadamard type inclusions for harmonical h-Godunova-Levin functions. AIMS Mathematics, 2023, 8(2): 3303-3321. doi: 10.3934/math.2023170
    [10] Waqar Afzal, Najla M. Aloraini, Mujahid Abbas, Jong-Suk Ro, Abdullah A. Zaagan . Some novel Kulisch-Miranker type inclusions for a generalized class of Godunova-Levin stochastic processes. AIMS Mathematics, 2024, 9(2): 5122-5146. doi: 10.3934/math.2024249


  • Some new estimates of well known inequalities for (h1,h2)-Godunova-Levin functions by means of center-radius order relation

    by Waqar Afzal, Khurram Shabbir, Thongchai Botmart, Savin Treanţă. AIMS Mathematics, 2023, 8(2): 3101–3119.

    DOI: 10.3934/math.2023160

    The author would like to make the following correction to the published paper [1].

    On page 3116, we deleted the section of "Acknowledgments". The deleted contents are as follows:

    This research received funding support from the NSRF via the Program Management Unit for Human Resources & Institutional Development, Research and Innovation (grant number B05F650018).

    The changes have no material impact on the conclusion of this article. The original manuscript will be updated [1]. We apologize for any inconvenience caused to our readers by this change.

    The authors declare there is no conflict of interest.



    [1] W. Afzal, K. Shabbir, T. Botmart, S. Treanţă, AIMS Math., 8 (2023), 3101–3119. https://doi.org/10.3934/math.2023160
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1196) PDF downloads(50) Cited by(0)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog